# SDR SWAA2022020986417

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 222AF OUTB AFT CORNER DAMAGED / REPAIRED OUT BOARD AFT CORNER OF PASSENGER CABIN FLOOR BOARD 222AF IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0
